# SDR UPS07849584

- Difficulty date: March 28, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 81,451 hours, 26,798 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT HORIZONTAL STAB LEADING EDGE LWR FORMER STA XFS32 CRACKED.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 5 5-02-00-0, 51-1-20D AND DWG 5644310.
